Do I need to take a break?

by Karis

Hi Wray
I have been using progesterone cream now for nearly 4 years with great results.
I am 56 years & am post menopausal after years of estrogen dominance with all the usual horrific symptoms.
In the last 6 months though I have noticed a return of some familiar symptoms, such as anxiety,insomnia, irritability & weight gain around my middle.I have been under personal stress which I know decreases progesterone levels,but have continued to use the cream without the usual 3 day break each month.
Can the body become immune to the cream over a period of time?
Should I go back to the 3 day break each month?

Comments for Do I need to take a break?

Click here to add your own comments

Mar 05, 2013
Do I need to take a break?
by: Wray

Hi Karis So pleased the progesterone has helped you.You're right, stress does drop progesterone levels. So it's best to increase the amount until the stress has passed. It doesn't appear you have done this, you've only stopped having the break. This won't be enough. I can't see any reason for a break, I haven't in the 16 years I've been using it, see our page on Progesterone Misconceptions for more info. The weight gain around the middle is due to excess testosterone, see here and here. In fact the menopausal ovary is an androgen producing organ, see here. Too little progesterone has caused this to rise. Please try increasing the amount and see if that helps you, let me know if it does. There are also a number of nutrients which can help, they're listed on our Anxiety page. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...